# SDR SWAA2025012789249

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8870K
- Make and model: Boeing 737-8
- Aircraft serial: 42679
- Aircraft time: 5,683 hours, 3,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT DID NOT TEST<[01] REMOVED AND REPLACED FLIGHT DECK FLASHLIGHT IAW AMM 25-64-00. OPS CK GOOD.
